Bulletin of the American Mathematical Society

Note on periodic functions of several complex variables

W. F. Osgood

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 36, Number 6 (1930), 413-414.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183494073

Mathematical Reviews number (MathSciNet)
MR1561959

Zentralblatt MATH identifier
56.0324.04

Citation

Osgood, W. F. Note on periodic functions of several complex variables. Bull. Amer. Math. Soc. 36 (1930), no. 6, 413--414. https://projecteuclid.org/euclid.bams/1183494073


Export citation